MAUDE Adverse Event Report: MIO; UNO INSET II 60/6 SC1 PINK MCAN

MIO; UNO INSET II 60/6 SC1 PINK MCAN
Model Number MMT-923A600
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in (b)(6).On (b)(6) 2021, it was reported that the patient's infusion set's tubing came apart at the site location while the patient was sleeping/going to the bathroom a day after the insertion.The site location was left and right side of patient's abdomen.The pump was sometimes located on the same side or on the opposite side in relation to the site.Reportedly, the infusions were stored at home.There was no stress or pull on the tubing and the pump was not dropped with the set connected to patient's body.No further information available.

Brand Name
MIO
Common Device Name
UNO INSET II 60/6 SC1 PINK MCAN
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key13123334
Report Number3003442380-2021-00885
Device Sequence Number13910847
Product Code FPA
UDI-Device Identifier05705244020245
UDI-Public05705244020245
Combination Product (Y/N)Y
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/31/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date03/01/2024
Device Model NumberMMT-923A600
Device Lot Number5348387
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2021
Initial Report FDA Received Date12/31/2021
Patient Sequence Number1
Patient SexUnknown